# SDR DALA2014123006787

- Difficulty date: December 29, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 43,450 hours, 14,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CAME ON IN AFT CABIN AFTER TAKEOFF.  CYCLED SWITCH TO OFF, THEY STAYED ON,  AND BACK TO ARM WITH NO EFFECT.  REPLACED BATTERY PACK AND BATTERY CHARGER MODULE.  GROUND OPS NORMAL IAW AMM 33-51 AND WDM 33-51-01.
